# SDR DHL200080323C

- Difficulty date: January 25, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED .5 INCH AT STA 500.00 CLOSE TO L31R.  REMOVED FASTENERS FROM AFFECTED AREA, FABRICATED DOUBLER AND INSTALLED FLOOR SUPPORT DOUBLER WITH FASTENERS AND SOLID RIVETS IAW SRM 53-2-0 PG 10-12 FIG 2A AND 2B, TREATED AND PRIMED IAW SRM 51-1-8.  WORK DONE ON NON ROUTINE 5405.
